A New Approximation of the Receive Minimum Distance and Its Application to MIMO Systems

Sunghun JUNG  Myeongcheol SHIN  Hee-Young PARK  Chungyong LEE  

Publication
IEICE TRANSACTIONS on Communications   Vol.E90-B   No.2   pp.385-387
Publication Date: 2007/02/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e90-b.2.385
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Wireless Communication Technologies
Keyword: 
receive minimum distance,  approximation,  minimum singular value,  determinant,  maximum likelihood detection,  

Full Text: PDF>>
Buy this Article




Summary: 
A new method to approximate the receive minimum distance is presented. In the proposed approximation, the geometric mean of the singular values of the channel matrix is used instead of the conventional minimum singular value. Numerical experiments show that the proposed approximation has less mean squared error than the minimum singular value bound and outperforms the minimum singular value bound in terms of bit error rate when they are applied to the antenna subgroup selection system.